Tentative Schedule for the Symposium

Time	Activity	Speaker/Organizer	Remarks
	Tea time with the Vice-President	Speaker/Organizer	Refilations
10·30-noon	Welcoming and opening speeches + Intro duction of the department		Introduction of the dept. by Sang-Hun Lee and congratulatory speeches from VIPs
Noon-1:15pm	Luncheon w/t student applicants		Pre-registered students only
1:15-1:20pm	Overview of the symposium	inan Lee (U of Iowa)	Procedural overview of the afternoon sym posium
1:20-2:20pm (1br)	Session 1 : Cognition & Perception - How does the br ain "see" the world?	Sang-Hun Lee (SNU)	Before each speaker's talk, the speaker is introduced very briefly (~1 min) to the audience by the session or ganizer + Q&A for a few min after each talk (actual ta lk = 10 min)
1:20-1:35pm	BCS Speaker 1	Sang-Hun Lee (SNU)	Title: Finding cortical traces of visual mind
1:35-1:50pm	BCS Speaker 2	-	Title: Visual Alchemy: Transforming visual c onfusion into perceptual harmony
1:50-2:05pm	BCS Speaker 3	Marcus Kaiser	Title: Wiring the brain – linking network ch anges to behavioral deficits
2:05-2:20pm	Guest Speaker 1	Seong-Gi Kim	ТВА
2:20-2:40pm	Coffee break (20 min)		
2:40-4:10pm (1 5hr)	learning & Memory - How does the brain	Bong-Kiun Kaang (SNU)	Before each speaker's talk, the speaker is introduced very briefly (~1 min) to the audience by the session or ganizer + Q&A for a few min after each talk (actual ta lk = 10 min)
2:40-2:55pm	BCS Speaker 4		Title: Deciphering learning and memory m echanism
2:55-3:10pm	BCS Speaker 5	Graham Collingridge	Title: Molecules of the mind – the synaptic basis of learning and memory
3:10-3:25pm	BCS Speaker 6	inan i ee ni i of iowai	Title: You Are Your Memory - Neural Bases of Episodic Memory
3:25-3:40pm	BCS Speaker 7	Min Zhuo	Title: Anterior cingulate cortex in pain and emotion
3:40-3:55pm	BCS Speaker 8	Sang Jeong Kim (SNU)	Title: From molecule to memory in the cer ebellar neural circuit
3:55-4:10pm	Guest Speaker 2	Kei Cho (U of Britstol)	Title: Synaptic Plasticity: Pathways towards and away from Synaptic Dysfunction
	Coffee break (30 min)		
4:40-5:40pm (1 hr)	Session 3 : Clinical Neuroscience & Neuroimaging - H ow do we "see" the brain in action and w hen it goes awry?		Before each speaker's talk, the speaker is introduced very briefly (~1 min) to the audience by the session or ganizer + Q&A for a few min after each talk (actual ta lk = 10 min)
	BCS Speaker 9		Title: Toward the Integrated Brain PET and MR Imaging
4:55-5:10pm	BCS Speaker 10	lungsu S. Oh (SNU)	Title: Clinical implication of multimodal ne uroimaging
5:10-5:25pm	REN Sheaker II	Moo K. Chung (U of Wi sconsin-Madison)	Title: Unified computational framework for integrating functional and structural netwo rk of brain
5:25-5:40pm	Closing speech	Sehastian Seung	ТВА
6:00pm -	Banquet		